Besicovitch subsets of self-similar sets
Annales de l'Institut Fourier, Volume 52 (2002) no. 4, p. 1061-1074

Let E be a self-similar set with similarities ratio r j (0jm-1) and Hausdorff dimension s, let p (p 0 ,p 1 )...p m-1 be a probability vector. The Besicovitch-type subset of E is defined as E(p )=x E : lim n 1 n k=1 n χ j (x k ) = p j , 0 j m - 1, where χ j is the indicator function of the set {j}. Let α=dim H (E(p ))=dim P (E(p ))= j=0 m-1 p j logp j j=0 m-1 p i logr j and g be a gauge function, then we prove in this paper:(i) If p =(r 0 s ,r 1 s ,,r m-1 s ), then s (E(p ))= s (E),𝒫 s (E(p ))=𝒫 s (E), moreover both of s (E) and 𝒫 s (E) are finite positive;(ii) If p is a positive probability vector other than (r 0 s ,r 1 s ,,r m-1 s ), then the gauge functions can be partitioned as follows g (E(p ))=+ lim ¯ t0 logg(t) logtα; g (E(p ))=0 lim ¯ t0 logg(t) logt>α, 𝒫 g (E(p ))=+ lim ̲ t0 logg(t) logtα;𝒫 g (E(p ))=0 lim ̲ t0 logg(t) logt>α.

Soit E un ensemble auto-similaire avec coefficients de similarité r j (0jm-1) et de dimension de Hausdorff s, et soit p =(p 0 ,p 1 )...p m-1 un vecteur de probabilité. Le sous-ensemble de type de Besicovitch de E est défini par E(p )=x E : lim n 1 n k=1 n χ j (x k ) = p j , 0 j m - 1,χ j est la fonction indicatrice de l’ensemble {j}. Soient α=dim H (E(p ))=dim P (E(p ))= j=0 m-1 p j logp j j=0 m-1 p i logr j et g une fonction de jauge, on va démontrer dans cet article :(i) Si p =(r 0 s ,r 1 s ,,r m-1 s ), alors s (E(p ))= s (E),𝒫 s (E(p ))=𝒫 s (E), de plus, s (E) et 𝒫 s (E) sont positifs et finis;(ii) Si p est un vecteur de probabilité différent de (r 0 s ,r 1 s ,,r m-1 s ), alors on peut classer les fonctions de jauge comme suit : g (E(p ))=+ lim ¯ t0 logg(t) logtα; g (E(p ))=0 lim ¯ t0 logg(t) logt>α, 𝒫 g (E(p ))=+ lim ̲ t0 logg(t) logtα;𝒫 g (E(p ))=0 lim ̲ t0 logg(t) logt>α.

DOI : https://doi.org/10.5802/aif.1911
Classification:  28A80,  28A78,  26A30
Keywords: perturbation measures, gauge functions, Besicovitch set
@article{AIF_2002__52_4_1061_0,
     author = {Ma, Ji-Hua and Wen, Zhi-Ying and Wu, Jun},
     title = {Besicovitch subsets of self-similar sets},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {52},
     number = {4},
     year = {2002},
     pages = {1061-1074},
     doi = {10.5802/aif.1911},
     zbl = {1024.28005},
     mrnumber = {1926673},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2002__52_4_1061_0}
}
Besicovitch subsets of self-similar sets. Annales de l'Institut Fourier, Volume 52 (2002) no. 4, pp. 1061-1074. doi : 10.5802/aif.1911. http://www.numdam.org/item/AIF_2002__52_4_1061_0/

[1] A.S. Besicovitch On the sum of digits of real numbers represented in the dyadic system, Math. Ann, Tome 110 (1934), pp. 321-330 | Article | JFM 60.0949.01 | MR 1512941 | Zbl 0009.39503

[2] H.G. Eggleston The fractional dimension of a set defined by decimal properties, Quart. J. Math. Oxford Ser, Tome 20 (1949), pp. 31-36 | Article | MR 31026 | Zbl 0031.20801

[3] K.J. Falconer Techniques in Fractal Geometry, John Wiley and sons inc. (1997) | MR 1449135 | Zbl 0869.28003

[4] R. Kaufman A further example on scales of Hausdorff functions, J. London Math. Soc, Tome 8 (1974) no. 2, p. 585-586 | Article | MR 357721 | Zbl 0302.28015

[5] M. Moran; J. Rey Singularity of self-similar measures with respect to Hausdorff measures, Trans. of Amer. Math. Soc., Tome 350 (1998) no. 6, pp. 2297-2310 | Article | MR 1475691 | Zbl 0899.28002

[6] Y. Peres The self-affine carpets of McMullen and Bedford have infinite Hausdorff measure, Math. Proc. Camb. Phil. Soc, Tome 116 (1994), pp. 513-526 | Article | MR 1291757 | Zbl 0811.28005

[7] A.N. Shiryayev Probability, Springer-Verlag, New York (1984) | MR 737192 | Zbl 0536.60001

[8] J. Taylor The measure theory of random fractals, Math. Proc. Cambridge Philo. Soc, Tome 100 (1986), pp. 383-408 | Article | MR 857718 | Zbl 0622.60021